# SDR AALA201906289006

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 20,589 hours, 3,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 6AB FLOOR EMERGENCY LIGHT INOPERATIVE. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE RECONNECTED WIRE ON EMERGENCY LIGHT AT ROW 6AB PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.*** (CLOSED)
